# SDR F3LA2020031810019

- Difficulty date: February 11, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 45,956 hours, 28,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: SR531190A12401
- Condition: Cracked
- Location: Zone 100
- Part time: 45,956 hours, 28,976 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R # 2777N19 C/R REMOVE AND REPLACE L/H LATERAL WINDOW POST. 
CORRECTIVE ACTION: REMOVED AND REPLACED L/H LATERAL WINDOW POST IAW A320 SRM 51-42-11, R53113942, R53112944, SRM 51-44-11, R53113355, SRM 51-48-00.
